# SDR DALA2024112011097

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 82,109 hours, 32,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rod
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 L2 DOOR WILL NOT CLOSE AND LATCH. CORRECTIVE ACTION: REPLACED AFT GIRT BAR ROD PER B757 AMM 52-11. ALL CHECKS GOOD. (6039298)
